| Model Number |
48309 |
| Medical Device Problem Code |
Material Puncture/Hole (1504)
| Health Effect - Clinical Code |
Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
05/09/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The product involved in the event was not available for return.The complaint component surgical polyisoprene gloves, part number 48309 is manufactured by ansell (fda registration (b)(4)).A supplier corrective action (scar) was submitted to the manufacturer on 12may2023.A follow-up report will be provided upon conclusion of investigation and response by the manufacturer.This product incident is documented in the o&m halyard, inc.Complaint database and identified as complaint (b)(4).This information is submitted pursuant to (b)(4), in compliance with the medical device reporting requirement and should not be considered to be an admission that a o&m halyard, inc.Product is defective or has caused serious injury.
Event or Problem Description
An incident occurred several times during donning of the gloves prior to use and after use with patients.There was no medical intervention/injury or employee health visits that occurred on the part of the user or patient.The holes were found in the gloves not the sterile packaging.
Additional Manufacturer Narrative
The device involved in this complaint was not returned for evaluation.Please note, the report was a malfunction for which o&m halyard is not the legal manufacturer but we are the initial importer.The legal manufacturer has been made aware.O&m halyard filed initial report with the fda in error.Per 21 cfr 803.40, importers are required to send reports of device-related deaths and serious injuries to fda.This complaint is a malfunction whereby no serious injury or death was reported.The manufacturer (ansell) provided a supplier corrective action response.The response states that they were unable to confirm a root cause given there was no lot number or samples received.Additional preventive maintenance has been defined and added for acid tank pump.A chemical type change was made by the manufacturer in february of 2023.Additional inspection process was further defined in february 2023.Given no lot number was reported, the manufacturing site is unable to determine if the complaint lot was manufactured before or after these improvement actions were taken.This product incident is documented in the o&m halyard, inc.Complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that a o&m halyard, inc.Product is defective or has caused serious injury.